# SDR SWAA2022120168122

- Difficulty date: November 5, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ENTRY DOORWAY LINNING, RT SUPPORT BRACKET IN THE FWD GALLEY AREA.  REPLACED SUPPORT BRACKET ON FWD ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 51-10-02 AND DRAWING # 411A2113 REV. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1:  REPLACED SUPPORT BRACKET ON FWD ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 51-10-02 AND DRAWING # 411A2113 REV -
